MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME-18-AV; EMBOLIZATION COIL

MICROVENTION, INC. HYDROFRAME-18-AV; EMBOLIZATION COIL
Model Number 180931HFRM-V-A2
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the coil had detached on its own.Physician was performing a stent coil repair of basilar tip aneurysm.Lvis jr deployed in right p1 and hw duo jailed.Hw duo slipped back into basilar.Was unable to resheath coil or advance hw duo over the coil.Physician used microsnare to retrieve coil.Finished coiling by crossing lvis jr.There was no patient injury.
 
Additional Manufacturer Narrative
A search for non-conformance's associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation, but has not yet been returned.The event as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with the use of the device.
 
Additional Manufacturer Narrative
Please note this follow up report is also being submitted to include correction from fei based to cfn based.Fei was selected in error on our initial report.A visual inspection of the device captured in this file could not be performed as a physical device was not returned for evaluation, nor were any images of the device provided in place of a device return.Procedure and medical imaging were not provided for this investigation.Without the return and physical evaluation of the device, the investigation cannot definitively determine if a condition existed that would have caused or contributed to the reported event.Without imaging, the investigation cannot verify the event occurred as described, nor could the investigation definitively determine the cause of the reported event.Based on a review of the devices risk documentation, the reported event did not indicate there were any potential or new manufacturing, design, quality, or other systemic issues, or non-conformances.The complaint code is monitored through the trending process; corrective action is determined, as needed, through this process.Investigations of historic complaint files with similar complaint category coding are recorded in the complaint handling system, without the ability to perform and analysis of the device, this investigation cannot identify with certainty any potential root causes.A search for non-conformances associated with this part and lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.There is 1 other complaint from the last 2 years recorded in the complaint handling system with this batch number at the time of this investigation.At the time of this investigation, no systemic issues have been identified for this batch number that would have caused or contributed to the reported event.The instructions for use identifies premature coil detachment as a potential complication associated with the use of the device.
 
Event or Problem Description

Brand Name
HYDROFRAME-18-AV
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
MDR Report Key15657884
Report Number0002032493-2022-00500
Device Sequence Number6436480
Product Code HCG
UDI-Device Identifier00816777023803
UDI-Public(01)00816777023803(11)200522(17)250430(10)2005225P7
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number180931HFRM-V-A2
Device Catalogue Number180931HFRM-V
Device Lot Number2005225P7
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2022
Supplement Date Received by Manufacturer01/06/2023
Initial Report FDA Received Date10/24/2022
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HW DUO; LVIS JR
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown